Comment on titled "On Fibonacci search method with k-Lucas numbers"


Kahya E.

APPLIED MATHEMATICS AND COMPUTATION, vol.162, no.3, pp.1321-1324, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 162 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2004.03.011
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1321-1324
  • Eskisehir Osmangazi University Affiliated: Yes